ANGER ISSUES. has tried geodon, lamictal, and seraquel.
29 Jul 2010
Can you be more specific so we can help you.
Does your anger come from nowhere or past issues, or because of the side effects of the meds?
By the meds you take, I take it you are bipolar (I am, and am 41 years old ), also your age is important, teenager, young adult, adult... there are different treatments... I am not trying to be rude by asking... OK--just want to help you.
Can you please clarify the above mentioned ? so we can try to help you.-
29 Jul 2010
The best way I would recommend is stay calm, patient & please try & avoid situations which aggravates your mood towards anger, anger leads to hypertension, anxiety & various other ailments, not preaching, sharing my experience. Meds are indeed a help, but the side effects at times could be very harmful.
Good luck & stay well!
23 Dec 2011
Hi samz northman. Usually don't answer questions that have already been answered. There are the benzodiazepines, but doctors atre becoming more and more reluctant to prescribe them because of the nature of the drug, how easily addictive they are and how difficult once on them to stop taking. I would suggest Trazodone. Its an anti-depressant, which also has sedative properties, in it. Its also prescribed as a sleep aid and as a sedative as well. Best of wishes,pledge
23 Dec 2011
Dear Samz... medications are a wonderful adjunct to help and control issues that we may have... they are a tool so to speak. With anger there is usually something underlying to have caused the anger... something, perhaps repressed. I would hope that you or to whomever you are referring are also using other tools such as psychotherapy, behavior modification, anger management therapy. The medications help to make the other treatment modalities successful.
I truly hope and pray that you will find the proper medication and other treatments to be successful at managing the anger issues. the drug effexor helped me with anger issues during one particular life event with me. I do not know your diagnosis so it is hard for us to even guess what might be successful with you. Could you please further elucidate so we can help you??
Be well my friend. Let us know a little more and we will help as much as we can... and welcome to the group by the way!!! Pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have recently been taken off Cybalta (2 weeks), Seroquel and Ativan (this past weekend) and replaced it all with Geodon. Also still take Lamictal ...
1 answer • 1 Dec 2010
I have taken Geodon at night with good results but almost intolerable side effects at times. I was recently on Saphris and it was the same kind of ...
2 answers • 11 Jan 2013
I have been previously diagnosed (for years) with depression and anxiety and have been on various meds for them, some helping better than others, ...
5 answers • 28 Dec 2013
... thoughts on this if it is helping their MDD. I take 250mg. It doesn't seem to be helping me and its causing memory loss. My psych says ...
1 answer • 13 Feb 2014
I take my birth control pill at the same time as my Lamictal (anti-seizure medication). I know that the combination reduces the effectiveness of the ...
2 answers • 15 Sep 2015